# SDR 99T64R347AR

- Difficulty date: April 1, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Wing
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RIGHT OUTBOARD WING LEADING EDGE INBOARD SEGMENT ALONG TRAILING EDGE FASTENERS.  REMOVED CORROSION, FABRICATED DOUBLERS AND INSTALLED PER EO 99-033.  (M)
